Please use this identifier to cite or link to this item:

Title: Positioned numerical semigroups
Authors: M. B., Branco
M. C., Faria
J. C., Rosales
Keywords: Numerical semigroups, positioned numerical semigroups, tree, Frobeniusnumber, multiplicity, genus and Wilf's conjecture
Issue Date: 2021
Publisher: Quaestiones Mathematicae
Citation: M.B. Branco, M.C. Faria and J.C. Rosales, Positioned numerical semigroups, Quaestiones Mathematicae 2021, 44(5): 679–69.
Abstract: A numerical semigroup S is positioned if for all s ∈ ℕ\S we have that F(S) + m(S) − s ∈ S. In this paper, we give algorithms to compute the set of positioned semigroups and a criterium to check whether S is or not is positioned. Furthermore, we prove the Wilf’s conjecture for this type of numerical semigroups.
Type: article
Appears in Collections:CIMA - Publicações - Artigos em Revistas Internacionais Com Arbitragem Científica

Files in This Item:

File Description SizeFormat
Positioned numerical semigroups.pdf300.76 kBAdobe PDFView/OpenRestrict Access. You can Request a copy!
FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Dspace Dspace
DSpace Software, version 1.6.2 Copyright © 2002-2008 MIT and Hewlett-Packard - Feedback
UEvora B-On Curriculum DeGois